# SDR UIEA200700237

- Difficulty date: June 3, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 80,644 hours, 13,447 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Altimeter
- Condition: Out Of Limits
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A A/P PORPOISED 200-300' ABOVE AND BELOW SELECTED ALTITUDE AT FL 410 IN CRUISE.  A/P OK.  TRANSFERRED TO DMI M07-117IAW MEL 22-1-2B CAT C.  A/C IS CAT II RESTRICTED.
